# SDR AALA201801319001

- Difficulty date: January 17, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 76,678 hours, 10,836 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F53478207201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORRODED SEAT TRACK BETWEEN FR 78 TO FR 74 AT LBL YC1. REPLACED SEAT TRACK PER A330 SRM 51-72-11 DRAWING F534782007.
